MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 4-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 4-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP315H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: what was the procedure date? what is the lot number? was the suture placed interrupted or continuous stitch? how many knots were placed in the suture? did the operating surgeon observe any suture deficiency or anomaly before or during placement? was the re-suturing performed? when? could you tell me if there was a prescription for steroids or antibiotics for the patient's recovery? was there any adverse consequence associated with the patient? what is the current condition of the patient? i asked surgeon if he had any other information he could share on this inquiry and said ¿no¿.This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Trade name - irgacare®, active ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 2360 g/m.
 
Event or Problem Description
It was reported that a patient underwent a thoracic surgery in 2021 and suture was used.Post-operatively, the suture broke.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PDS+ VIO 27IN 4-0 S/A SH
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12226450
Report Number2210968-2021-06672
Device Sequence Number4136645
Product Code NEW
UDI-Device Identifier10705031048010
UDI-Public10705031048010
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDP315H
Device Catalogue NumberPDP315H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1